On a behavior of the quotient of successive terms of a linear recurrence of the 2nd order

Hisashi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)329-338
JournalResearch Bulletin of HIT
Volume31
Publication statusPublished - 1997 Feb 1

Cite this

On a behavior of the quotient of successive terms of a linear recurrence of the 2nd order. / Yokota, Hisashi.

In: Research Bulletin of HIT, Vol. 31, 01.02.1997, p. 329-338.

Research output: Contribution to journalArticle

@article{7deab808b8974aeeac453c040bd9e153,
title = "On a behavior of the quotient of successive terms of a linear recurrence of the 2nd order",
author = "Hisashi Yokota",
year = "1997",
month = "2",
day = "1",
language = "English",
volume = "31",
pages = "329--338",
journal = "Research Bulletin of HIT",

}

TY - JOUR

T1 - On a behavior of the quotient of successive terms of a linear recurrence of the 2nd order

AU - Yokota, Hisashi

PY - 1997/2/1

Y1 - 1997/2/1

M3 - Article

VL - 31

SP - 329

EP - 338

JO - Research Bulletin of HIT

JF - Research Bulletin of HIT

ER -